Advertisement

Periodic Solution of the Three-Dimensional Restricted Three Body Problem Representing Analytic Continuation of Keplerian Rectilinear Periodic Motion

  • A. Ahmad
  • M. N. Huda
Conference paper
Part of the Astrophysics and Space Science Library book series (ASSL, volume 127)

Abstract

Existence of periodic solutions of the three-dimensional restricted three-body problem has been examined.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Ahmad, A., and M.N. Huda: 1985, Journal of BMS, 9, 67.zbMATHGoogle Scholar
  2. Ahmad, A., and M.N. Huda: 1986, Bull of ASI to be published in March issue.Google Scholar
  3. Bhatnagar, K.B.: 1972, ‘Periodic orbits of collision in the restricted problem of three bodies in a three-dimensional coordinate system’, Indian J.Pure Appl. Math. 3 (1), 101–117.MathSciNetzbMATHGoogle Scholar
  4. Bhatnagar, K.B., and Z.A. Taqvi: 1976, ‘Periodic orbits of collision in the three-dimensional restricted problem of three bodies’, Jnanabha Sect. A., 6, 81–93.MathSciNetzbMATHGoogle Scholar
  5. Choudhary, R.K.: 1968, ‘On a class of periodic orbits in the restricted problem of three-bodies in a three-dimensional coordinate system’, Progr. Math. (Allahabad) 2, No.1, 128–133.MathSciNetGoogle Scholar
  6. Kurcheeva, I.V.: 1968, ‘Periodic solution of the restricted three-body problem representing analytic continuation of Keplerian Rectelinear Periodic Motion’, Bull. I.T.A. 149.Google Scholar
  7. Kurcheeva, I.V.: 1977, Celes. Mech., 15, 353.MathSciNetADSzbMATHCrossRefGoogle Scholar
  8. Kustanheimer, P., and E. Steifel: 1965, J.Reine Angew Math. 218, 204.MathSciNetCrossRefGoogle Scholar
  9. Sharma, R.K.: 1974, ‘Periodic orbits of collision in the restricted problem of three-bodies in a three-dimensional coordinate system when the bigger primary is an oblate spheroid’, Indian J. Pure Appl. Math., 5, (2), 147–155.ADSzbMATHGoogle Scholar

Copyright information

© D. Reidel Publishing Company 1986

Authors and Affiliations

  • A. Ahmad
    • 1
  • M. N. Huda
    • 1
  1. 1.Department of MathematicsSahibganj CollegeSahibganjIndia

Personalised recommendations